Communications in Mathematical Physics

On the pointwise behavior of semi-classical measures

T. Paul and A. Uribe

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 175, Number 2 (1996), 229-258.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104275923

Mathematical Reviews number (MathSciNet)
MR1370095

Zentralblatt MATH identifier
0853.47038

Subjects
Primary: 58G18
Secondary: 35C20: Asymptotic expansions 35J10: Schrödinger operator [See also 35Pxx] 58G15 81Q20: Semiclassical techniques, including WKB and Maslov methods

Citation

Paul, T.; Uribe, A. On the pointwise behavior of semi-classical measures. Comm. Math. Phys. 175 (1996), no. 2, 229--258. https://projecteuclid.org/euclid.cmp/1104275923


Export citation